Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have Bulimia and left chest pain. Taking zopiclone for insomnia. Is it related to heart?

hi, ive suffered from bulimia for 12 years, over the last few months its at its worst and im purging 4 times a day,for the last few weeks ive been experiencing left chest pain front and back, feels like its my heart, im also taking zopiclone for insomnia but im scared everytime i fall asleep im not going to wake up or have a heart attack when im awake. ive managed to get my purging down to once a day over the last few days, i really want to stop, is this my heart?. thank you
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

You are having bulimia for 12 years and it has become worse for last few months. You have recently started having pain in left side of chest. You have been suspecting its due to heart. I will advise you to go for investigations as EKG and Blood Investigations as Lipid Profile. If investigations come normal then heart is normal.
You are on zopiclone and you have fear of not going to awake, having heart attack. These are features of associated anxiety. I will advise you to visit a good Psychiatrist for expert opinion. Medicines like Fluoxetine will not only help to control anxiety but will also help in Builimia.

Dr. Seikhoo Bishnoi
Answered: Thu, 21 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor